RE: [MOL] Tomoxifin.... [01381] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

RE: [MOL] Tomoxifin....



Dear Friend, I am also a breast cancerer; was treated in '95 with mastectomy and 6 mos. of chemo. Your vision should be checked regularly while on tamoxifen as this drug can affect your sight. I also now experience serious short term memory loss, and research now confirms that this can be one of the permanent side effects of chemo. As for aching knees and feet, definitely check with your Dr.! Tamoxifen can cause blood clotting (don't wait on this), while chemo can cause symptoms of arthritis (which I now suffer from). I also - 5 years late - suffer fatigue, but haven't gotten answers on that one yet (my personal decision was to stop taking tamoxifen after 4 years; who knows if it was a good decision ;-)

This IS scary; it can change your life in dramatic ways you're unprepared for; and one DOES feel very different. There are adjustments, and you will make them with time - your life HAS changed. Don't be discouraged, but also don't shy away from pushing for the answers you need. YOU WILL GET THROUGH THIS! In the meantime, you've found a caring group of folks to walk this with you. Love and prayers, Joicy

>I was diagnosed with breast cancer on my 38th birthday....lumpectomy,lymph node removal,4 hits of Chemo and 33 hits of radiation.....I am doing fine......Now having been on tomoxifin for 1 year and a half....and most symptoms have just started in the last month....my short term memory is gone, my knees and feet ache, particularly in the morning and I swear my vision is not as good....I'm scared...I'm not the same person....fatigue. Any thoughts would be appreciated!
>                              Sincerely,
>                                jdeck1@msn.com
>
-- 

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------